# SDR CALA2023021300409

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737-8
- Aircraft serial: 28806
- Aircraft time: 71,309 hours, 25,715 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: M1695
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EMERGENCY LIGHT FAILED EMERGENCY LIGHTING SYSTEM -FUNCTIONAL CHECK (REF AAR NR 99957255)
